Jump to content

Please Help Me


mvdula
 Share

Recommended Posts

HI everyone,

Well, I have to wait 4-6 months to see the neuro my Dr is sending me too. Hopefully, he can send me to someone else sooner.

I really feel something else (not POTS) is going on with me. I have no trouble standing, no dizziness, etc. Walking is fine, etc.

My main problem is:

anytime I do any type of strenous, i.e. intense at all, exercise/exertion, I very soon feel extremely weak, shaky, wrong - feel very much in danger and sometimes like I am going to die (yes, I have anxiety, but that is not the problem). This feeling can also happen if I get too hot and has even happened after emotional upset. Basically any intense stressor. I am NOT out of breath, my muscles work fine, I do NOT flush - but do feel hot flash sensations sometimes. Just this awful (feel suicidal because of it, if that tells you how awful it is) weakness/fatigue/shakiness. It lasts anywhere from 10mins-2hrs and is hellish. Have had different grades of it depending on how much exertion. Almost feels like hypoglycemia but without the hunger and sweating (NO appetite during these)

So, basically extreme reaction to heat or exertion. I have no other major symptoms.

My chest pain seems muscular and unrelated to these episodes. My PVCs are also unrelated.

I have written about this before......just don't have any answers and it has ruined my life. I cry off and on for 2 days or so after each of these episodes bc I am SO scared by them (NOT bc I am depressed, just bc they ARE scary). If they don't happen for a while (I avoid things that cause them as much as possible), I am fine. Please help me.

Link to comment
Share on other sites

Also, these problems started about 9 months postpartum (when summer started and heat got to me)- with more extreme problems around 12 mos postpartum. I am sure the postpartum state has something to do with it. My endo tests appear normal so far, but I feel strongly that something endo is wrong - which is especially common postpartum apparently.

Link to comment
Share on other sites

Yes, my cortisol was initially slightly low, but when they did ACTH stim test, my cortisol started around 20 (high!?) and went up to 34 at 30mins then 31 at 60mins. So fine apparently. They say thyroid is also fine - only results I have seen are TSH 1.118 (range .35low-5.5high). Seems maybe pituitary to me.....??

Link to comment
Share on other sites

I use to have something somewhat similar to this, that I called surges, but they would just happen out of the blue. I had no sense of doom or panic, I could just feel my BP going up really fast and a feeling that's very hard to describe. I would get tremors, and this very full feeling in my throat, probably related to the rapid rise of my bp.

The atenolol has helped with these , although I still get them. My bp has gone in the totally opposite direction and is way too low now. But I do remember they would last for an hour or so and then I would get flushed and they would dissipate. I have absolutely no idea what these things are. I called them surges, because that's what they felt like. A surge of something going on in my body. I have to say they were the worst part of my illness and I still dislike them as intensley as I did when they happened all the time.

I was tested for all kinds of things, but the protocols for specific testing are not in place where I live, so I have no idea if they are even correct. My ACTH or cort stim was off 2 times and the third time, all the numbers were off, but elevated when given the ACTH, so they called it normal.

I'm not sure how to help you, I just ride them out, as miserable as they are, but I don't have small children, so have it easier than you do. It is all just chalked up to anxiety, or POTS for me, so I have to deal with them. That doesn't help I know, and I hope you can get into someone sooner than later. Have you had an MRI of your head? Or your adrenals? Even if you can't into a neuro for awhile, that might answer some of the questions about what's going on. You could rule out pituitary or adrenal problems. Or find out there is a problem and get in sooner. Good luck sweetie...morgan

Link to comment
Share on other sites

I have experiences very similar to what you've described also. As Morgan said, I also just ride them out. They are awful, and I hate them, but I know that they will eventually pass.

Also, as Pat said, the adrenal fatigue thing could be an issue. My physical therapist had a book about it and had me take a quiz at one time to see if that could possibly be a problem for me. I was surprised at the result- I did have adrenal fatigue according to the quiz results. I wonder if there might be some kind of overlap between POTS and adrenal fatigue, or if it is just that the symptoms can be so similar...

Anyway, I hope you can get in to see somebody sooner. The waiting is the worst...

Mary

Link to comment
Share on other sites

My goodness, I do something very similar. It feels like like my throat grows or something and if I swallow it feels like I swallow around a lump in my throat. I get a racy heart, real shaky inside but not anything visual. I will put up my hand but it is steady. I feel like I have to get my breath on top of or ahead of my heart beat if that makes any sense. Just this pressure type feleing. It is a perfect description to call it a surge. Once again, something I never really addressed. I just ride it out and carry on. I don't panic or have the emotional feeling you have, but I do have something similar.

I have so many things I just felt like were something I just did, and there was no reason or answer for. I don't even talk about them, because people will think I am weird.

Link to comment
Share on other sites

Mvdula,

This happens to me also. There are days I'll try to picked up a couple things at the store, and I freeze up, and have a difficult time just walking to the car. Exercise, walking-------------any type of exertion can cause this for me. I get the same symptoms, but it has changed somewhat, and now it's like my body tries to compensate, but doesn't do well anymore.

It does make you feel like ending it sometimes. I have to say this is one of the worse symptoms ever, but it does pass, and it tends to come in cycles----meaning it does come back. I don't get it every time.

Nothing worse then that frozen feeling------like if you move, your body is going to go into melt down.

I hope you can find some relief. Klonopin helps me on the really bad days. the beta blockers did not do it, but it does help keep the heart rate down. However, with THOSE spells the beta blockers don't completely control the tachycardia.

take care,

Maxine :0)

Link to comment
Share on other sites

Guest tearose

I want to just offer my hand in support and let you know that better days are ahead. They are, trust me.

You may only see the darkness right now, but bring some light into where you are right now.

Have hope.

You are asking questions and this is good. Keep being an advocate for yourself and someone will eventually hear you!

We hear you, I hear you.

I can't offer much more than to pull yourself up as soon as you can and get back out there and find a doctor who will help you figure things out.

Oh, I can offer you tons of cyber hugs too!

hang in there, do something good for yourself today.

best regards and hugs,

tearose

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...